# SDR IPXA2025120329714

- Difficulty date: December 2, 2025
- Submitted: December 3, 2025
- Operation: Air carrier
- Aircraft: N133UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0816
- Aircraft time: 27,514 hours, 17,221 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Button
- Condition: Stuck
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON MAIN CABIN ENTERY DOOR. THE PUSH TO RELEASE BUTTON IS STUCK DOWN. DOOR WILL NOT LOCK OPEN. FREED UP PUSH TO RELEASE BUTTON AND OPS CHECK GOOD PER AMM 52-10-00-2.
